MAUDE Adverse Event Report: Lumenis Ltd Lumenis Moses 550 D\F\L; powered laser surgical instrument

Lumenis Ltd Lumenis Moses 550 D\F\L; powered laser surgical instrument
Model Number 1912-10
Medical Device Problem Codes Break (1069); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate procedure, fiber started smoking where the fiber connects to the laser.The procedure was completed using another fiber of the same lot number.No further information was provided.
 
Additional Manufacturer Narrative
The device is not available for analysis as the device was disposed by healthcare facility; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Device history record (dhr) review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.The instructions for use (ifu) was reviewed.The ifu states: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement.Hold the fiber tip to a non-reflective surface and ensure that a circular red/green spot appears.If the spot is not circular, cleave the fiber.If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.A risk review was completed and confirmed that the event of fiber break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established, therefore, an investigation conclusion code of cause not established was assigned to this investigation.

Brand Name
Lumenis Moses 550 D\F\L
Common Device Name
powered laser surgical instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50132672
Report Number2124215-2026-41756
Device Sequence Number13390439
Product Code GEX
UDI-Device Identifier07290109143453
UDI-Public(01)07290109143453(17)280917(10)11512603
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0011512603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown